# SDR FDEA201301080054

- Difficulty date: January 8, 2013
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N431FE
- Make and model: Airbus A310-203
- Aircraft serial: 316
- Aircraft time: 50,615 hours, 23,943 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Unknown
- Condition: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ATS LEVER TRIPPED OFF AT TOGA ON TAKEOFF.  RESET ATS LEVER AND SELECTED TOGA AGAIN, SAME RESULT.  ABORTED TAKEOFF.  AT BLOCK IN CREW REPORTED THAT AFTER RESETTING YAW DAMP AND TRIM SWITCHES,  AUTOTHROTTLE OPERATED NORMALLY THE WHOLE FLT.  PERFORMED MTP TEST AND FOUND  NO FAULTS LAST FLT.  PERFORMED AFS LAND TEST REF MM 22-40-00-05.  ALL TESTS PASSED.  A/T SYS OK FOR SERVICE.
